MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1155/2012/698404

Медицинская библиотека · Case reports in gastrointestinal medicine · 2012

Pancolitis with ischemic injury as a complication of immunosuppressive treatment in a patient with autoimmune hepatitis: a case report.

Dalbeni A, Capoferro E, Bernardoni L, Capelli P, Caliò A, Gabbrielli A, Capra F

СтатьяПеревод пока не подготовлен

Аннотация

Ischemic colitis is a serious drug-induced adverse event. There are only few cases of immunosuppression-associated ischemic colitis described in the literature, but none with a pancolitis-like manifestation. We report the case of a 72-year-old female patient who developed a pancolitis with ischemic injury on immunosuppressive treatment with steroids and azathioprine for autoimmune hepatitis. The patient presented with massive rectal bleeding. Colonoscopy confirmed the diagnosis of pancolitis. The results of histological examination indicated drug-induced ischemic colitis involving the entire colon. This is the first case of ischemic pancolitis mimicking an inflammatory bowel disease (IBD) in a patient with immunosuppressive therapy.

Для цитирования: Dalbeni A, Capoferro E, Bernardoni L, Capelli P, Caliò A, Gabbrielli A, Capra F. Pancolitis with ischemic injury as a complication of immunosuppressive treatment in a patient with autoimmune hepatitis: a case report.. Case reports in gastrointestinal medicine. 2012. DOI: 10.1155/2012/698404.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.